Facebook Pixel

Plan b

By April 22, 2017 - 4:43pm
Rate This

I am very worried me and my boyfriend have unprotected sex two days after my period I took plan b pill after sex like 5 hrs after..... Now its week from I took the pill and I am bleeding like I am seeing my period is that suppose to happened.... I mean its week and half so how can I have my period twice in one monthand so close

Add a Comment1 Comments


Hi, Anna.

Thank you for reaching out to us.

The bleeding is from the emergency contraception. Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week of its expected date, a pregnancy test may be necessary although the risk is very low. It can cause your period to be early or late, have a lighter or heavier flow, so be aware of this.


April 22, 2017 - 8:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!